# SDR ASAA2021121436904

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,438 hours, 9,739 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND/HGS AIII HYBRID APPROACH ON RUNWAY 16R AT FLARE DRIFFTED LEFT. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 825, LAND VERIFY TEST PASS. ACCOMPLISHED HGS SYSTEM TEST REF SMM 34-36-00 ALL CKS PASS.
